Volume 8, Issue 2
Exact Solutions for Fractional Differential-Difference Equations by (G′/G)-Expansion Method with Modified Riemann-Liouville Derivative

Ahmet Bekir, Ozkan Guner, Burcu Ayhan & Adem C. Cevikel

Adv. Appl. Math. Mech., 8 (2016), pp. 293-305.

Published online: 2018-05

Preview Purchase PDF 2 1324
Export citation
  • Abstract

In this paper, the (G ′/G)-expansion method is suggested to establish new exact solutions for fractional differential-difference equations in the sense of modified Riemann–Liouville derivative. The fractional complex transform is proposed to convert a fractional partial differential difference equation into its differential difference equation of integer order. With the aid of symbolic computation, we choose nonlinear lattice equations to illustrate the validity and advantages of the algorithm. It is shown that the proposed algorithm is effective and can be used for many other nonlinear lattice equations in mathematical physics and applied mathematics.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-8-293, author = {Ahmet Bekir, Ozkan Guner, Burcu Ayhan and Adem C. Cevikel}, title = {Exact Solutions for Fractional Differential-Difference Equations by (G′/G)-Expansion Method with Modified Riemann-Liouville Derivative}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2018}, volume = {8}, number = {2}, pages = {293--305}, abstract = {

In this paper, the (G ′/G)-expansion method is suggested to establish new exact solutions for fractional differential-difference equations in the sense of modified Riemann–Liouville derivative. The fractional complex transform is proposed to convert a fractional partial differential difference equation into its differential difference equation of integer order. With the aid of symbolic computation, we choose nonlinear lattice equations to illustrate the validity and advantages of the algorithm. It is shown that the proposed algorithm is effective and can be used for many other nonlinear lattice equations in mathematical physics and applied mathematics.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.2014.m798}, url = {http://global-sci.org/intro/article_detail/aamm/12090.html} }
TY - JOUR T1 - Exact Solutions for Fractional Differential-Difference Equations by (G′/G)-Expansion Method with Modified Riemann-Liouville Derivative AU - Ahmet Bekir, Ozkan Guner, Burcu Ayhan & Adem C. Cevikel JO - Advances in Applied Mathematics and Mechanics VL - 2 SP - 293 EP - 305 PY - 2018 DA - 2018/05 SN - 8 DO - http://doi.org/10.4208/aamm.2014.m798 UR - https://global-sci.org/intro/article_detail/aamm/12090.html KW - AB -

In this paper, the (G ′/G)-expansion method is suggested to establish new exact solutions for fractional differential-difference equations in the sense of modified Riemann–Liouville derivative. The fractional complex transform is proposed to convert a fractional partial differential difference equation into its differential difference equation of integer order. With the aid of symbolic computation, we choose nonlinear lattice equations to illustrate the validity and advantages of the algorithm. It is shown that the proposed algorithm is effective and can be used for many other nonlinear lattice equations in mathematical physics and applied mathematics.

Ahmet Bekir, Ozkan Guner, Burcu Ayhan & Adem C. Cevikel. (1970). Exact Solutions for Fractional Differential-Difference Equations by (G′/G)-Expansion Method with Modified Riemann-Liouville Derivative. Advances in Applied Mathematics and Mechanics. 8 (2). 293-305. doi:10.4208/aamm.2014.m798
Copy to clipboard
The citation has been copied to your clipboard